# SDR 97ZZZX2303

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524FB
- Make and model: Hughes 500N
- Aircraft serial: LN004
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402A
- Condition: Cracked
- Location: Lower Strobe
- Part time: 73 hours
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT STROBE LENS CRACKED AND SEPARATED AT SEAM.
